# SDR AALA20140318004

- Difficulty date: March 16, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 39,565 hours, 16,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIFTH BIN MOUNTED EMERGENCY EXIT LIGHT FROM FRONT, LT SIDE IS INOPERATIVE.  R & R LAMP, OPERATIONS CHECKED NORMAL.
